# SDR CALA2018060501391

- Difficulty date: May 30, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Splice
- Part number: D5347108720300
- Condition: Cracked
- Location: L2 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE L2 DOOR SILL, THE FRAME 68, CROSSBEAM TO FRAME CONNECTION SPLICE WAS FOUND TO BE CRACKED.    REMOVED AND REPLACED THE SPLICE IAW SRM 51-72-11-911-001.
